# SDR RRXA000090

- Difficulty date: January 20, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND SEAT TRACKS WORN, FUSELAGE, CO-PILOTS UPPER SEAT TRACKS.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.
